| Catalog Number |
6400015000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Per the sales representative, the device is overheating.No medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the user facility, there was no patient involvement and no delay to a surgical procedure.
Additional Manufacturer Narrative
Update: d9, h3, h6 device evaluation: follow-up report submitted to document the device evaluation.
Event or Problem Description